# SDR DALA2023062605098

- Difficulty date: June 20, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2825881) RH AFT LAVATORY SUPPORT BEAM AT BS 953 HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN RBL 25 AND RBL 35. REMOVED AND REPLACED LAVATORY SUPPORT PER B737-900 SRM 51-40-05, 57-70-57-1A AND SRM 51-40-02.
